# SDR CA150817022

- Difficulty date: July 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 28,755 hours
- Engine: Pwa PT6A65B
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) YAW DAMPENER CONTROL BREAKER POPS AFTER THE COMPASS FLAG PULLS ON THE HSI. FOUND SEVERAL WIRES BARE AND SHORTING IN CAPTAINS CONTROL COLUMN CURLY CORD. CORD WIRES RE-TERMINATED AND YAW DAMPER TESTED SERVICEABLE.
